# SDR P5CA2012080600033

- Difficulty date: July 27, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 47,479 hours, 7,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT AFT CARGO DOOR FWD LOWER EDGE BS 1810 BETWEEN S38-40R.  DAMAGE AREA REPAIRED AS PER RS-NO R-53-60-37384.453PA.
